MathSciNet Relay Station
MathSciNet bibliographic data
MR1316596 11D25 (11J86 11Y50)
Mignotte, Maurice; Pethő, Attila; Roth, Ralf Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996), no. 213, 341–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement